# SDR WX0A2025012932288

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 56,768 hours, 34,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY LIGHT TEST FAILED, EPSU UNIT MID RIGHT / REPLACED MID RIGHT EPSU BATTERY REF A320 AMM 33-51-38-000-002-A & 33-51-38-400-002-A. OPS CHECK GOOD AT THIS TIME. "
